# SDR SWAA2015011635822

- Difficulty date: January 11, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Strap
- Part number: 6548249
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 9501 STRAP CRACKED.  R & R STRAP IAW SRM & DWG.
